On subfunctors of the identity
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 89-98
@article{RSMUP_1986__76__89_0,
     author = {Dimitri\'c, Radoslav},
     title = {On subfunctors of the identity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {89-98},
     zbl = {0634.20025},
     mrnumber = {881562},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__89_0}
}
Dimitrić, Radoslav. On subfunctors of the identity. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 89-98. http://www.numdam.org/item/RSMUP_1986__76__89_0/

[1] R. Dimitri, Relativity in Abelian Groups, 1980 (Serbocroatian), MS Thesis, University of Beograd.

[2] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503

[3] R. Nunke, Purity and subfunctors of the identity, Topics in Abelian Groups, Chicago (1963), pp. 121-171. | MR 169913

[4] B. Stenström, Rings and Modules of Quotients, Springer-Verlag, Berlin- Heidelberg - New York, 1971; LNM 237. | MR 325663 | Zbl 0229.16003